Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had sex, took ipill. Have delayed periods so took ipill again. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Sir my gf Had sec with his boyfriend very recently any how they dint Hd sex more than 15 to 20 Mins but they dint use condoms
they took ipill tab within in 29 hours
her girl frnd Hd period this month 20th but still today she dint Hd period
for tht tensions she took 2ipill tab again
is she must consult doctr fr period's for taking tablets
pzl get me ans sir pzl
Posted Mon, 14 Oct 2013 in General Health
Answered by Dr. Shruti Rijhwani 2 hours later
Brief Answer:
Yes she need to consult a gynaecologist.

Detailed Answer:
Dear sir,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that I pill is just a measure for emergency contraception and not to be taken repeatedly . Since her menses didnt start she took 2 i pill tablets which can lead to homonal disturbances which may even delay periods or cause sudden bleeding . Thus periods may be delayed even if she had not been pregnant .

I will advise you to consult a gynaecologist , get a urine pregnancy test done . Although since she took I pill within 29 hours the chances of getting pregnant are very less . Her periods might be delayed due to anxiety and another two tablets that she took . But still ruling out pregnancy is very important.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor